# SDR 95ZZZX5513

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93LG
- Make and model: Snias AS350B2
- Aircraft serial: 2654
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Jettison Rod
- Part number: 350A25109521
- Condition: Weak
- Location: Door
- Part time: 1,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JETTISON ROD WEAK.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
